# SDR VNAA2020021399904

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 2880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 FLOOR SUPPORT STRAP CORRODED BETWEEN LBL 45 AND LBL 27.   REMOVED SUPPORT STRAP BETWEEN LBL 45 AND LBL 27 IAW CRJ 200 SRM 51-42-06.   LOCATED AND DRILLED NEW SUPPORT STRAP BETWEEN LBL 45 AND LBL 27 FS 559 IAW CRJ 200 SRM TR 51-42, 51-42-06.
